# SDR DHLA200700043

- Difficulty date: September 12, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- Aircraft time: 48,917 hours, 27,408 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Inertia Reel
- Condition: Loose
- Location: Seat Belt
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INERTIAL REEL CAME LOOSE DURING TAKEOFF ROLL.  INSPECTED INERTIAL REEL. FOUND OK.  REINSTALLED IN POSITION AS PER MM 25-61-13.
